Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Jorgenson's Model of a Dual Economy-An Extension

R. Ramanathan
The Economic Journal
Vol. 77, No. 306 (Jun., 1967), pp. 321-327
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2229307
Stable URL: http://www.jstor.org/stable/2229307
Page Count: 7
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Jorgenson's Model of a Dual Economy-An Extension
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[321]
    [321]
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327